# SDR CALA2025041403759

- Difficulty date: April 10, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N37466
- Make and model: Boeing 737924ER
- Aircraft serial: 31644
- Aircraft time: 38,693 hours, 13,951 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: 141A60561
- Condition: Missing
- Location: L2 Door Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2  L2 DOOR MISSING HINGE COVER REF LOGPAGE 4461866 FOR CDL OF HINGE COVER MISSING L2 DOOR ESC NOTIFIED INSTALLED L2 DOOR UPPER HINGE COVER PANEL IAW AMM 20-50-11
